# SDR QXEA200400361

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 5,955 hours, 6,618 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Loose
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT LEFT AND FORWARD LEFT NUT PLATES HAS COME LOOSE FROM THE RED LOCATOR BEACON.  REPAIRED IAW SRM 51-43-05.
